# SDR ASAA2021071835459

- Difficulty date: July 18, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 39,075 hours, 11,310 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2709
- Condition: Faulted
- Location: Rt A/C Pack Temp
- Part time: 72,742 hours, 32,381 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R PACK ILLUMINATED DURING RECALL AND EXTINGUISHES W/ MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE PROCEDURE PER B737-800 FIM 21-62 TASK 801, FOUND # 2 CONTROLLER SHOWS TCV THIS PACK FAULT. REPLACED #2 PACK TEMP CONTROL VALVE PER B737-800 AMM 21-61-20. RAN BITE TEST PER SAME REFERENCE. OP CHECKS GOOD AT THIS TIME. PACK LIGHT EXTINGUISHED.
